# SDR CALA2016030895208

- Difficulty date: March 1, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 97,602 hours, 15,334 cycles
- Engine: Pwa PW4060
- System (JASC): 2560 · Emergency Equipment
- Part: Door
- Condition: Open
- Location: Evac Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT OFF WING SLIDE COMPARTMENT DOORS CAME OPEN DURING RE-ACTIVATION PROCEDURE.  INSTALL LT OVERWING SLIDE IAW AMM & SLIDE COMPARTMENT DOORS.
